January 25, 2010
Stim night #2
Thanks for all of the comments and concern friends – I’m really okay, promise! I know that I probably should have called the RE on Saturday night, but I just didn’t want to seem alarmist, or hypochondriac-y. Also, secretly (well, not so secretly after I tell you ;-)) I think I just didn’t want them to tell me to stop taking the meds. Twisted, I know. But for some reason, I really believe that these are the right meds for me, and I want to give them a chance to work. After my shot last night, I felt a twinge of itchiness around my mouth, but I think it was primarily psychosomatic…I kept rubbing my mouth and swallowing to make sure that it wasn’t happening again, which I’m sure is why I felt any itchiness at all. I’m definitely keeping track of symptoms though (with Benadryl at the readiness) and plan to talk to the doc about it at tomorrow’s ultrasound appt.
After everything we’ve been through, I think my tolerance level has been raised to Herculean levels. That’s not to say that I don’t occasionally complain about bloating or injection site reactions (bottom line – they’re not fun!), but only that I’ve accepted that this is part of our journey. Even after ending up in the hospital after our last ER, I never for a moment considered giving up this battle. Unless these side effects will in some way impact our future em-babies (or me to the point of danger, obviously), I say bring it on! I’m just going to save up all of these things in a list to share with my children, when they’re driving me crazy in a few years…who better at guilt than a Catholic mother (with Jewish tendencies)? 😉